# SDR SWAA2022021011462

- Difficulty date: March 26, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 115A375810
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. N/P ATTACH BRACKET; INBD. END ( APPROX. 3'' ) BROKEN OFF FOR PANEL 661AB. R/H TRAILING EDGE. / REMOVED BRACKET/BEAM AT WS 378-326 PNL #661AB DUE TO DAMAGE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IAW SRM 51-10-02; #9 23959R 4/9/18 REPLACED AND INSTALLED NEW BEAM P/N 115A3758-10 IAW DWG 115A3712 REV B AND SRM 51-40-02-0G-0
